DBLP BibTeX Record 'journals/ijcm/SukavanamBK07'

@article{DBLP:journals/ijcm/SukavanamBK07,
  author    = {Nagarajan Sukavanam and
               Balasubramanian Raman and
               Sanjeev Kumar},
  title     = {Error estimation in reconstruction of quadratic curves in
               3D space},
  journal   = {Int. J. Comput. Math.},
  volume    = {84},
  number    = {1},
  year      = {2007},
  pages     = {121-132},
  ee        = {http://dx.doi.org/10.1080/00207160601176897},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}